CureZone   Log On   Join
Crohnís Disease after hepatitis B shot
 

Clarkia Parasites Cleanse
Hulda Clark Cleanse



My Complexion is Glowing
Oxy-Powder Attacks The Source Of Your Constipation, You Will ...


More
  Views: 6,650
Published: 18 years ago
 

Crohnís Disease after hepatitis B shot


My name is Tim Dittmer. I had the first hepatitis B shot in 1993 and had a lot of stomach aches afterwards. My Mom didnít feel good about the shots, so she delayed the rest. The doctor talked her into giving me the next one in March of 1997 and my little brother got his first one. He now has all those stomach aches. Right after the 2nd shot, I started getting fevers and a lot of pain in my legs and hips, sore throat, fatigue, canker sores, stomach pain and horrible indigestion.

My Mom called the Health Dept. to tell them about my reaction. They said there are no problems with this vaccine. The doctors we saw all blew her off, they said this was a safe vaccine. In the meantime, my symptoms got worse. In July of 1997, the doctors diagnosed me with Crohnís Disease. Sometimes Iím doing ok, but I have to be careful what I eat and take medicine. I still have Arthritis in my hips and legs and hands. My Mom is afraid to give any more shots to my little brother, but it is mandated in Illinois. My family has a history of autoimmune disease; this is a vaccine none of us should have had. My Mom says this vaccine is insane.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

0.688 sec, (1)